# SDR UIEA2025070100823

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B MID FLAP L/E FAIRING FOUND DELAMINATION AT O/B 70".  PERFORMED PERMANENT REPAIR AS PER SRM 51-70-07 PAR 5. A. NO FURTHER DEFECTS NOTED.
